MathSciNet Relay Station
MathSciNet bibliographic data
MR702294 (85a:57019) 57R30 (53C12)
Pelletier, William T. The secondary characteristic classes of solvable foliations. Proc. Amer. Math. Soc. 88 (1983), no. 4, 651–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement